# SDR AALA202201183006

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A300*
- Aircraft serial: 1447
- Aircraft time: 67,687 hours, 25,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3466
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 67,696 hours, 25,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULTY POWER SUPPLY (10WL). REMOVED AND REPLACED POWER SUPPLY (10WL) PER AMM 33-5138.
